# SDR ASAA201908020231

- Difficulty date: July 29, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 26,839 hours, 8,764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008977
- Condition: Failed
- Location: Left
- Part time: 19,127 hours, 5,317 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH FMC FAILED MULTIPLE TIMES. COMPLIED WITH QRH FMC FAIL C/L FMC SWITCH MOVED TO BOTH ON R. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 801, BITE TEST SHOW NO INFLIGHT FAULTS, VERIFED SOFTWARES ARE CURRENT, DUE TO PASS HISTORY, REMOVED & REPLACED L/H FMC COMPUTER, POSITION FMC SWITCH TO NORMAL, VERIFIED & LOADED CURRENT SOFTWARE, PERFORMED OPS TEST GOOD REF B737-900 AMM 34-61-02.
